# SDR HEEA060875

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681117
- Condition: Failed
- Location: Dual Tachometer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH TURBINE AND ROTOR NEEDLES WILL NOT FUNCTION ON DUAL TACHOMETER.
